# SDR VNAA20250329003

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Plate
- Part number: CC6701033721
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HYD LINES SUPPORT PLATES (IN BK, LG EXT, LG RET) LH/RH (4 E/A'S) AT RH/LH MAIN WHEEL WELL.   CORROSION ON HYD LINES SUPPORT PLATES (IN BK, LG EXT, LG RET) LH/RH (4 E/A'S) AT RH/LH MAIN WHEEL WELLWAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND SUPPORT PLATES (2EAS) WERE EVALUATED WITHIN LIMITS AND SUPPORT PLATES OF HYD LINES LH & RH (2EAS) (IN BK,OBBK,LG EXT,LG RET ) WERE EVALUATED OUT OF LIMITS PER CRJ700 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ700 SRM 51-41-02-001-001-A01
